# SDR QXEA2016061000381

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,599 hours, 13,327 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Loose
- Location: Lav Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR RUBS ON THE LAVATORY DOOR MAKING IT DIFFICULT TO OPEN AND CLOSE COCKPIT DOOR.  TIGHTENED THE LAVATORY DOOR HINGE MOUNT SCREWS.  CHECKED THE BUSHINGS ON THE COCKPIT DOOR AND THE HINGE PINS.  NO DEFECTS.  RETURNED TO SERVICE.
